# SDR LR7A00170

- Difficulty date: August 24, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 38,897 hours, 17,395 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Gearbox
- Part number: 1051R300
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING PILOT TRAINING FLIGHT ON APPROACH ANC LT MLG HUNG UP INTRANSIT.  ACCOMPLISHED MANUAL LT MLG EXTENSION AND LANDED WITHOUT INCIDENT.  REPLACED LT MLG GEARBOX ASSY DUE BRAKE RELEASE FAILED PER SMP 581 32-30-00 PG 202 AND 202A.  MLG RETRACTION TEST ACCOMPLISHED, SYSTEM OPS CHECK NORMAL.
